# SDR DALA2016060404444

- Difficulty date: June 3, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FWD SIDE OF WEB IN AFT CARGO BS 1460 BETWEEN STR 27L AND 30. ACCOMPLISHED PERMANENT REPAIR ON FRAME WEB AT BS 1460 BETWEEN STR 27L & STR 30 IAW ER/A 546360-14, REV ORIGINAL REF THIS  LOGPAGE & NRC 100-98 FOR REPAIR ACCOMPLISHMENT. REF FOR TRACKING OF REPAIR.
